# SDR CA081016006

- Difficulty date: October 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 5,663 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703911
- Condition: Malfunctioned
- Location: Nr 4 Slat
- Part time: 4,135 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT FAIL ON APPROACH CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. T/S IAW FIM, SLAT INHIBIT CLEARED, OPS CHECK PASSED. CONSIDERED TRANSITORY CONDITION OF THE SLAT CONTROL SYS. 2 SLAT ACTUATORS REPLACED: LT SLAT ACT POS 04L REPLACED, P/N S/N AND TIMES GIVEN ABOVE. ALSO, RT NR 5 SLAT ACTUATOR REPLACED, P/N 1703909, S/N 0174, FH: 8052, FC: 3665.
